Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/7749

An Interpretation of the Relationships Among the Species of Parapercis, Family Mugiloididae

File SizeFormat 
vol20n2-189-192.pdf1.77 MBAdobe PDFView/Open

Item Summary

Title: An Interpretation of the Relationships Among the Species of Parapercis, Family Mugiloididae
Authors: Cantwell, George E.
Issue Date: Apr 1966
Publisher: University of Hawai'i Press
Citation: Cantwell GE. 1966. An interpretation of the relationships among the species of Parapercis, family Mugiloididae. Pac Sci 20(2): 189-192.
URI/DOI: http://hdl.handle.net/10125/7749
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 20, Number 2, 1966



Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.